# SDR SWAA2022072130347

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 43,489 hours, 26,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH; FLAP LEVER LOWERED TO FLAPS 30; BUT FLAP INDICATOR SHOWED SPLIT FLAPS STUCK AT POSITION FLAPS 25 ON LEFT FLAPS AND FLAPS 15 RIGHT FLAPS. ACCOMPLISHED QRH AND LANDED WITH FLAPS IN EXISTING POSITIONS AND FLAP LEVER AT FLAPS 15. NO ROLLING TENDENCIES NOTED. / [01] R & R RIGHT FLAP TRAILING EDGE POSITION SENSOR S532 REF AMM 27-58-01; OPS CHECK NORMAL.;[02] T532
